Đục TTT do dùng thuốc - Bệnh Viện Mắt Quốc Tế DND - Bắc Giang
    • Tiếng Việt
    • English
  • Hotline:0969.128.128

  • Đục TTT do dùng thuốc

    (English)

    Steroids Cataract caused by steroids are dense and can cause rapid vision loss. They will not go away when medication is stopped and have to be removed surgically. If you must take steroids, be sure to get plenty of antioxidants such as lutein, alpha lipoic acid, vitamin E, and vitamin C for prevention. Toxins and drug side effects, including steroids and photosensitizers that are found in medicines prescribed for gout and high cholesterol as well as and antibiotics. Drugs which make you more light-sensitive to sunlight cause chemical changes to tissue which, in turn, can make you more vulnerable.

    Đội ngũ Bác sỹ

            ©Copyright 2021 Bệnh viện Mắt Quốc tế DND Bắc Giang | All right reserved. Address: Đường Bàng Bá Lân – P. Dĩnh Kế – Tp Bắc Giang.

    show hide
    go top